# SDR SIMA20120617001

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 23,005 hours, 19,719 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145760
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4228 THE CREW REPORTED THAT WHILE IN FLIGHT WHEN THE SPEED BRAKE LEVER WAS SELECT TO OPEN THE CREW RECEIVED A SPOILER FAIL MESSAGE ON THE EICAS AND THE SPLRS INDICATION INDICATED CLOSED ON THE EICAS.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  WHILE TROUBLESHOOTING FOUND SPBK LEVER SW/RELAY FAIL FLAGGED ON CMC.  REMOVED AND REPLACED SPOILER CONTROL UNIT IAW EMB-AMM 27-63-02.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 27-63-01.  NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
